# SDR 95UAL900199

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 7603 · Power Lever
- Part: Throttle Crank
- Part number: 448774
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CREW REPORTS NR 2 ENGINE WILL NOT REDUCE FROM CRUISE POWER SETTING WITH THROTTLE AT IDLE.  ENGINE SHUTDOWN FOR LANDING AT SLC DUE TO NO RESPONSE FROM THROTTLE.  FOUND THROTTLE CRANK ARM NUT AT CROSS SHAFT BACKED OFF.  REINSTALLED THROTTLE CRANK ARM TO CROSS SHAFT, TORQUED AND SAFETIED.  JOB CARDS ARE BEING REVISED TO CHECK THIS NUT.
